# SDR ABXA040140

- Difficulty date: April 12, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 41,737 hours, 36,259 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 161T11551
- Condition: Misinstalled
- Location: Rt Mlg Strut
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SJC, RIGHT MAIN LANDING GEAR FAILED DOWN AND LOCK WITH GEAR DOOR OPEN. OBSERVED BY ATC TOWER, HELICOPTER.  ACCOMPLISHED NON NORMAL, DID NOT SOLVE PROBLEM.  SEVERAL NEGATIVE AND POSITIVE G'S MANEUVERS AND GEAR CAME DOWN.  AIRCRAFT WAS RE-ROUTED TO MHR WHERE IT LANDED WITHOUT FURTHER INCIDENT.  UPON LANDING, GEAR WAS PINNED AND AIRCRAFT TOWED TO GATE.  OPENED WORK PACK W/O 600196580.  STRUT REPACKED IAW B767 AMM 32-11-25-2.  ACCOMPLISHED LANDING GEAR ALTERNATE EXTEND CONDITION.  ACCOMPLISHED SEVERE OR UNUSUAL TURBULANCE INSPECTION.  NO DEFECTS NOTED.  REWORKED AREA ON RIGHT MAIN LANDING GEAR UPLOCK FITTING.  ROTOPEEN IAW REA B 632-49613, REF ABX PROCESS STANDARDS MANUAL 900-4, NUMBER 10.
